Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 192, NWS Twin Cities, MN

August 8, 2010Anoka County, Hennepin County, Ramsey County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 8, 2010, 6:55 PM CDT for Anoka County, Hennepin County, Ramsey County, Minnesota. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2010, 6:55 PM CDT (23:55 UTC)
Expired
Aug 8, 2010, 7:14 PM CDT
In force
19 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anoka County, MN, Hennepin County, MN, Ramsey County, MN

The radar

The Minneapolis radar (KMPX), 34 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 6:55 PM CDTTSTM WND DMGMaple Grove, MNTREE DAMAGE INCLUDING 2 TO 4 INCH DIAMETER BRANCHES DOWN AND A FEW 6 TO 8 INCH DIAMETER TREES DOWN. DAMAGE REPORTED NEAR INTERSECTION OF INTERSTATES 494 AND 694.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 6:30 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2883 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2883 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

322 
WUUS53 KMPX 082355
SVRMPX
MNC003-053-123-090045-
/O.NEW.KMPX.SV.W.0192.100808T2355Z-100809T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
655 PM CDT SUN AUG 8 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ANOKA COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHEASTERN HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
  WESTERN RAMSEY COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 745 PM CDT

* AT 651 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
  LOCATED NEAR BROOKLYN PARK...OR ABOUT 10 MILES NORTHWEST OF
  MINNEAPOLIS...AND MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  MINNEAPOLIS...
  NEW HOPE...
  MEDICINE LAKE...
  CRYSTAL...
  BROOKLYN CENTER...
  ROBBINSDALE...
  SPRING LAKE PARK...
  GOLDEN VALLEY...
  FRIDLEY...
  MOUNDS VIEW...
  HILLTOP...
  COLUMBIA HEIGHTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4512 9310 4487 9319 4506 9354 4519 9342
TIME...MOT...LOC 2354Z 301DEG 14KT 4508 9336
WIND...HAIL 60MPH <.75IN

$$
1 follow-up statement
418 
WWUS53 KMPX 090014
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
714 PM CDT SUN AUG 8 2010

MNC003-053-123-090022-
/O.CAN.KMPX.SV.W.0192.000000T0000Z-100809T0045Z/
ANOKA MN-HENNEPIN MN-RAMSEY MN-
714 PM CDT SUN AUG 8 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RAMSEY...EAST CENTRAL
HENNEPIN AND SOUTH CENTRAL ANOKA COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAINFALL ARE STILL POSSIBLE 
WITH THUNDERSTORMS THAT EXTEND ACROSS NORTHERN HENNEPIN COUNTY. 

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT. 

LAT...LON 4512 9310 4487 9319 4506 9354 4519 9342
TIME...MOT...LOC 0012Z 301DEG 14KT 4504 9328

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 1:42 PM CDT, 5 hours 13 minutes earlier.

Area forecast discussion, Aug 8, 1:42 PM CDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
142 PM CDT SUN AUG 8 2010

.DISCUSSION...

MAIN FORECAST CONCERNS DEAL WITH CONVECTION LATE THIS AFTN/EVENING
AND HOW THE ORIENTATION OF A WEAK CONVERGENCE ZONE/BOUNDARY BECOMES
OVERNIGHT/MONDAY.

DRY MID LEVELS EARLY THIS AFTN IN THE WAKE OF LAST NIGHTS
CONVECTION HAS PRECLUDED ANY TYPE OF ORGANIZED CONVECTION TO
DEVELOP AS OF 130 PM. HOWEVER...NEW DEVELOPMENT ACROSS SOUTH CENTRAL
SD...AND REMNANTS OF SCATTERED SHRA ACROSS WEST CENTRAL MN...WILL
LIKELY PLAY AN IMPORTANT ROLE IN THE LATE AFTN/EARLY EVENING
CONVECTION AS CAPES NEAR 4000 J/KG AND CIN NEARLY NIL.

HRRR HAS DEPICTED THAT TSRA WILL DEVELOP IN SOUTH CENTRAL
MN...JUST SOUTH OF THE TWIN CITIES BY 21Z...WITH NUMEROUS OUTFLOW
BOUNDARIES INDUCING UPDRAFTS/CONVECTION ACROSS ALMOST ALL OF THE FAR
SOUTHERN FA BY 00Z. HOWEVER...TRYING TO PIN POINT THE EXACT
LOCATION ON ANY ONE SCENARIO IS PROBLEMATIC. THEREFORE...WILL
CONTINUE WITH HIGH POPS ALONG THE IA/MN BORDER...WITH POPS
GRADUALLY DECREASING TO ARND 20% IN THE FAR N FA. ONCE A
PREDOMINATE OUTFLOW BOUNDARY DEVELOPS...THERE WILL BE A BETTER
SCENARIO OF HIGHER QPF AMTS AND OVERALL POPS AFT 06Z.

AFTER TONIGHT...IT LOOKS AS THOUGH THE MAIN ACTION WILL REMAIN TO
THE SOUTH...AT LEAST UNTIL LATE MONDAY NIGHT/TUESDAY MORNING AS
THE NEXT SHORT WAVE AND FRONTAL BOUNDARY INTERACT TO PRODUCE A
BETTER CHC OF TSRA/SHRA ACROSS THE FA. ALTHOUGH THERE REMAINS SOME
UNCERTAINTIES IN PLACEMENT OF THIS BOUNDARY TUESDAY/TUESDAY
NIGHT...THE OVERALL MODEL TRENDS INDICATE AT LEAST HIGH CHC POPS
FOR MOST OF THE FA. LATER SHIFTS CAN READJUST BASED ON NEW MODEL
INFORMATION AND CONVECTION TO THE SOUTH.

ALTHOUGH I AM NOT ANTICIPATING A FFA AT THIS TIME...LATER SHIFTS
MAY NEED TO ISSUE ONE IF A MORE ORGANIZED MCS DEVELOPS IN SE
SD...AND TRACKS ALONG THE IA/MN BORDER. PWS ARE NEARLY 2 INCHES
JUST SOUTH OF THE IA BORDER...WHICH WILL LIKELY INDUCE RAINFALL
RATES OF 1-2 INCHES PER HOUR...AND MAY BE ENHANCED BASED ON THE
ORIENTATION OF THE MCS LATER TONIGHT.

AFTER WEDNESDAY...ANOTHER FRONTAL BOUNDARY MOVES ACROSS THE AREA
LATE FRIDAY AND INTO SATURDAY MORNING...WITH ANOTHER SHARP COLD
FRONT MOVING ACROSS THE REGION EARLY NEXT WEEK. THIS COLD FRONT
LOOKS SIGNIFICANT ENOUGH FOR SCOURING OUT ANY TROPICAL AIR MASS
THAT REMAINS IN THE REGION. TRENDS ON THE LATEST NAEFS...AND AN
OVERALL TREND ON THE LATEST GFS/EC HAS A MUCH COOLER PATTERN
DEVELOPING NEXT WEEK WITH TEMPERATURES FALLING BACK TO NEAR OR
SLIGHTLY BELOW NORMAL. HAVE ALREADY STARTED THE MUCH DRIER RH
FIELDS BY SUNDAY...BUT LATER SHIFTS CAN MODIFY THESE FURTHER IS
CONDITIONS WARRANT. ..JLT..

&&

.AVIATION.../18Z TAF ISSUANCE/

IMMEDIATE CONCERN WILL BE THE CONVECTION/PRECIPITATION MOVING INTO
THE WESTERN AREAS OF MN EARLY THIS AFTERNOON AND INTENSITY
CHANGES. WEAK WAVE NEAR THE SOUTH DAKOTA AND WYOMING BORDER
THIS MORNING MOVED EAST TOWARD MN LATE THIS MORNING/EARLY
AFTERNOON HOURS. THIS WAVE IS RESPONSIBLE FOR THE SHRA ACTIVITY
THAT IS MOVING INTO WESTERN MN AT THIS TIME. IT WILL CONTINUE
MOVING EAST INTO CENTRAL MN AND THEN INTO NORTHERN WI TONIGHT
CONTINUING TO PRODUCE SHRA ACTIVITY WITH A SLIGHT CHANCE FOR
THUNDER. EXPECT ACTIVITY TO INTENSIFY THIS AFTERNOON AS IT MOVES
ACROSS MN...BUT NOT BE SEVERE...AS AREA HAD A LOT OF CLOUD COVER
IN THE WAKE OF LAST NIGHTS TSRA ACTIVITY AND THAT LIMITED
INSTABILITY TO SOME EXTENT.

ANOTHER WAVE WILL MOVE TOWARD EXTREME SW MN BY 22Z AND PROVIDE
ANOTHER OPPORTUNITY FOR TSRA ACTIVITY. THIS WAVE IS STRONGER AND
THERE IS MORE INSTABILITY IN SOUTHERN MN TO THE IOWA BORDER...AS
THERE HAS BEEN CONSIDERABLE MORE SUN TODAY...THEREFORE INSTABILITY
IS GREATER. EXPECT THIS ACTIVITY TO APPROACH SEVERE LIMITS BY 23Z
WITH THE STRONGEST STORMS CLOSEST TO THE IA BORDER. THIS WILL
EVOLVE INTO A COMPLEX OF STORMS AND THEY WILL WILL SLIDE EAST
ALONG THE MN/IA BORDER AND BE OUT OF HERE BY 09Z.

STRATUS/FOG LEFT IN WAKE OF SHRA/TSRA WILL DEVELOP AGAIN TONIGHT
SIMILAR TO LAST NIGHT. MID LEVEL CLOUDS WILL BE OUT OF MOST TAF
SITES BY 09Z AND STRATUS/FOG WILL DEVELOP AFT 09Z. THE CHALLENGE
IS IF AXN WILL DROP AS LOW AS THEY WERE THIS MORNING...1/4SM.
THINK THAT WILL HAPPEN THERE BUT OTHER TAF SITES WILL NOT DROP
THAT LOW WITH VISIBILITIES NEAR 2SM. CONFIDENCE IN 2SM BEING THE
LOWER BOUND THRESHOLD IS NOT VERY HIGH AND WILL HAVE TO KEEP CLOSE
EYE ON THE SITUATION ONCE CONVECTION CLEARS THE TAF SITES. EXPECT
MSP TO HAVE THE GREATEST VSBY DUE TO SITING.

KMSP...CONDITIONS WILL REMAIN VFR THROUGH THE PERIOD. IN TERMS OF
SHRA AND TSRA POTENTIAL...WE ARE IN BETWEEN THE TWO SHRA AREAS SO
EXPECT A DRY CONDITIONS. A CHANCE FOR A SHOWER IN THE
VICINITY AFTER 22Z AND SHOULD BE DONE BY 06Z...THAT TOO WILL BE
WATCHED CLOSELY. WIND DIRECTION THIS AFTERNOON INTO THE EVENING
FINALLY STRAIGHTENED OUT AT S AROUND 5 TO 7 KTS...SOME VARYING OF
DIRECTION TOBE EXPECTED THIS AFTERNOON. SOME PATCHY FOG BUT NO
LIMIT TO VISIBILITY DUE TO LOCATION OF AIRPORT. MONDAY WILL BRING
FAIR WEATHER CUMULUS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JLT/DRL
Hazardous weather outlook, Aug 8, 5:48 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
548 PM CDT SUN AUG 8 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
091200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
548 PM CDT SUN AUG 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
MINNESOTA TONIGHT. THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS
WILL BE DAMAGING WINDS AND FLOODING.

SCATTERED BANDS OF THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK
AREA TONIGHT. THE RISK OF SEVERE THUNDERSTORMS IS GENERALLY
FAVORED ALONG...AND SOUTH OF A LINE...FROM MADISON TO LITCHFIELD
TO THE NORTHERN TWIN CITIES METRO AREA. THERE IS A SMALL CHANCE
FOR SEVERE THUNDERSTORMS IN WESTERN WISCONSIN...GENERALLY NEAR THE
ST. CROIX RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA EACH DAY.
ALTHOUGH WIDESPREAD SEVERE WEATHER WILL BE LIMITED...THE BEST
POTENTIAL OF SEVERE THUNDERSTORMS WILL BE ASSOCIATED WITH A
FRONTAL BOUNDARY ON TUESDAY AND TUESDAY NIGHT...AND AGAIN BY THE
END OF THE WEEK.

THE COMBINATION OF WARM TEMPERATURES AND ESPECIALLY HIGH MOISTURE
WILL LEAD TO HEAT INDICES NEAR OF POSSIBLY EXCEEDING 100 DEGREES
DURING SOME OF DAYS THIS WEEK. ON MONDAY...THERE IS A CHANCE FOR
100 DEGREE HEAT INDICES...INCLUDING IN THE TWIN CITIES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS PROBABLE ACROSS A PORTION OF THE
MINNESOTA OUTLOOK AREA ALONG AND SOUTH OF A MADISON TO LITCHFIELD
TO TWIN CITIES LINE.

In the hours before

Local storm report, Aug 8, 2:22 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
222 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             ELK RIVER               45.33N 93.57W
08/07/2010  M0.88 INCH       SHERBURNE          MN   TRAINED SPOTTER

&&

KME
Local storm report, Aug 8, 2:51 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
251 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     6 E LUCK                45.58N 92.34W
08/08/2010                   POLK               WI   EMERGENCY MNGR

            3 HOMES DAMAGED IN BONE LAKE TOWNSHIP. ALSO 1 PERSON
            INJURED DO TO FLYING GLASS REQUIRING SEVERAL STITCHES.

&&

KME
Special weather statement, Aug 8, 4:46 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
446 PM CDT SUN AUG 8 2010

MNZ054-056-064-082330-
CHIPPEWA-LAC QUI PARLE-YELLOW MEDICINE-
446 PM CDT SUN AUG 8 2010

...THUNDERSTORMS MOVING INTO AND DEVELOPING OVER CHIPPEWA...LAC QUI
PARLE AND YELLOW MEDICINE COUNTIES THROUGH 630 PM CDT...

AT 439 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS OVER EASTERN SOUTH DAKOTA...WHICH WILL MOVE INTO LAC
QUI PARLE COUNTY BEFORE 6 PM. OTHER THUNDERSTORMS COULD FORM FARTHER
EAST TOWARD MONTEVIDEO AS WELL. THE STORMS WAS MOVING EAST AT 20 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NASSAU.
  BELLINGHAM.
  MADISON.
  LOUISBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4520 9646 4519 9611 4515 9605 4515 9551
      4482 9555 4482 9646
TIME...MOT...LOC 2143Z 251DEG 19KT 4496 9696
Special weather statement, Aug 8, 6:07 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
607 PM CDT SUN AUG 8 2010

MNZ060>062-070-082345-
ANOKA-DAKOTA-HENNEPIN-RAMSEY-
607 PM CDT SUN AUG 8 2010

...THUNDERSTORMS MOVING OVER ANOKA...DAKOTA...HENNEPIN AND RAMSEY
COUNTIES THROUGH 645 PM CDT...

AT 601 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR CHAMPLIN. THIS STORM WAS MOVING SOUTHEAST AT 20
MPH.

WINDS OF NEAR 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CHAMPLIN.
  OSSEO.
  BROOKLYN PARK.
  BROOKLYN CENTER.
  ROBBINSDALE.
  COLUMBIA HEIGHTS.
  MINNEAPOLIS.
  ST PAUL.
  BLOOMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL BRANCHES.
SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4492 9304 4483 9340 4516 9358 4521 9335
TIME...MOT...LOC 2306Z 323DEG 18KT 4513 9339
Special weather statement, Aug 8, 6:32 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
632 PM CDT SUN AUG 8 2010

MNZ059-060-090030-
HENNEPIN-WRIGHT-
632 PM CDT SUN AUG 8 2010

...FUNNEL CLOUDS OBSERVED IN THE AREA...

AT 630 PM CDT...FUNNEL CLOUDS HAVE BEEN REPORTED BETWEEN BUFFALO AND
MONTROSE. THESE FUNNEL CLOUDS WERE ASSOCIATED WITH THUNDERSTORMS
MOVING SOUTHEAST AT 20 MPH. IF CONDITIONS WARRANT...A TORNADO
WARNING WILL BE ISSUED. AREAS BETWEEN BUFFALO AND ROCKFORD SHOULD BE
IN THE PATH OF THESE THUNDERSTORMS.
Local storm report, Aug 8, 6:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
641 PM CDT SUN AUG 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FUNNEL CLOUD     MONTROSE                45.07N 93.91W
08/08/2010                   WRIGHT             MN   TRAINED SPOTTER

            HAS GONE UP AND DOWN.

&&

KME

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:08 PM CDTSpecial Weather StatementMPXDouglas, Todd67 min
Aug 7, 7:45 PM CDTSevere Thunderstorm WarningMPXDouglas60 min
Aug 7, 7:53 PM CDTTornado WarningMPXDouglas52 min
Aug 7, 8:05 PM CDTSpecial Weather StatementMPXMorrison55 min
Aug 7, 8:19 PM CDTTornado WarningMPXTodd38 min
Aug 7, 8:39 PM CDTTornado WarningMPXDouglas, Pope, Stearns, Todd51 min
Aug 7, 8:53 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison36 min
Aug 7, 9:23 PM CDTSevere Thunderstorm WarningMPXMorrison, Stearns, Todd52 min
Aug 7, 9:59 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison61 min
Aug 7, 10:09 PM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns, Wright66 min
Aug 7, 10:17 PM CDTAreal Flood AdvisoryMPXKanabec, Mille Lacs4 hr
Aug 7, 10:19 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs56 min
Aug 7, 10:39 PM CDTTornado WarningMPXIsanti, Kanabec, Mille Lacs36 min
Aug 7, 10:55 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti65 min
Aug 7, 11:34 PM CDTSevere Thunderstorm WarningMPXAnoka, Sherburne56 min
Aug 7, 11:58 PM CDTSevere Thunderstorm WarningMPXSherburne47 min
Aug 8, 12:45 AM CDTSpecial Weather StatementMPXAnoka, Carver, Chisago, Dakota, Hennepin, Isanti and 8 more90 min
Aug 8, 12:47 AM CDTSevere Thunderstorm WarningMPXWashington43 min
Aug 8, 1:43 AM CDTSevere Thunderstorm WarningMPXWashington32 min
Aug 8, 4:46 PM CDTSpecial Weather StatementMPXChippewa, Lac qui Parle104 min
Aug 8, 6:07 PM CDTSpecial Weather StatementMPXHennepin38 min
Aug 8, 6:37 PM CDTSevere Thunderstorm WarningMPXRamsey, Washington53 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.